May 30, 2006
Well to sum it up I am in the Navy and while on a deployment I got way to drunk and slept with a prostitute in Dubia. The women said she was from kenya so you can understand my concern. This was about a year ago and I have tested at 3 months 6 months and 9 months all negative. I don't know about any symptoms but I have noticed some yellow spots on my thighs that come and go. I would hope the military tests for hiv-2 but my test just said hiv-1 so I don't know if that scans for both or not. If you can help me with this I would appreciate it.
Thank you vary much
Response from Dr. Frascino
Hi Navy Guy,
Unfortunately I do not know which HIV assay the Navy is currently using. I made one phone call and didn't get very far. I "asked but they didn't tell," so to speak. At any rate, I think if you ask at your health center, they should be able to quickly advise you if their test kit covers HIV-2 as well. (I would guess that it would.)
There is no doubt that your repeatedly negative tests out to nine months are conclusive and definitive for HIV-1.
Also, you didn't mention if your Dubai mattress mambo was protected or not. If you had your raincoat on and it did not fail, I would say you could start WOO-HOO-ing right now.
(Also please note your question should have been posted to the Safe Sex/HIV Prevention Forum not the Fatigue /Anemia Forum. I'll post my reply in both forums.)
delayed side effects?
i like you
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.